# SDR 04FDEA00330

- Difficulty date: February 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 360 LBL 17 - RBL 7 WL 208.  FOUND CORROSION ON FLOORBEAM BS 360, LBL 17 TO RBL 17  WL 208  TO BE OUT OF LIMITS PER SRM 53-10-1.  REPAIRED FLOORBEAM IAW SRM 53-10-8  FIG 8.
